MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE RESECT PROTECTOR,SZ S/40.0MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. ECLIPSE RESECT PROTECTOR,SZ S/40.0MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number ECLIPSE RESECT PROTECTOR,SZ S/40.0MM
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/23/2024, a sales representative reported via (b)(6) that (qty.4) of an ar-9401-40 arthrex eclipse resection protector, size s / 40 mm, was stripping away.This was discovered during a procedure, and no patient harm was reported.Additional information has been requested.
 
Event or Problem Description
Additional information was received on 09/26/2024: this was discovered during an unspecified procedure on (b)(6) 2024.The device did not break, and no debris was produced.There was no case delay.The case was completed successfully, and the devices were not needed anymore after the issue was noticed.There were no adverse effects on the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is wear and tear incurred over repeated use.

Brand Name
ECLIPSE RESECT PROTECTOR,SZ S/40.0MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20343390
Report Number1220246-2024-07905
Device Sequence Number8023882
Product Code LXH
UDI-Device Identifier00888867060364
UDI-Public00888867060364
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE RESECT PROTECTOR,SZ S/40.0MM
Device Catalogue NumberAR-9401-40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by ManufacturerNot provided
06/10/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date10/09/2024
07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown